Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
331 Hilbert coefficients and depth of fiber cones Jayanthan, A. V. and Verma, J. K. J. Pure Appl. Algebra

Volume: 201 Page: 97–115 DOI:10.1016/j.jpaa.2004.12.025

2005
332 Fiber cones of ideals with almost minimal multiplicity Jayanthan, A. V. and Verma, J. K. Nagoya Math. J.

Volume: 177 Page: 155–179 DOI:10.1017/S0027763000009089

2005
333 Graded rings associated with contracted ideals Conca, A. and De Negri, E. and Jayanthan, A. V. and Rossi, M. E. J. Algebra

Volume: 284 Page: 593–626 DOI:10.1016/j.jalgebra.2004.08.038

2005
334 A numerical case study on nonlinear methods induced by linear Krylov solvers Sundar, S. J. Indian Acad. Math.

Volume: 27 Page: 431-438

2005
335 A recursive packed algorithm for Cholesky factorization of tridiagonal and pentadiagonal matrix Sundar, S. J. Indian Acad. Math.

Volume: 27 Page: 193-200

2005
336 Nonsimilar solution of an unsteady mixed convection flow on a moving slender cylinder Anilkumar, D. and Roy, S. 3rd M.I.T. Conference on Computational Fluid and Solid Mechanics

Page: 566-571

2005
337 Natural convection inside a square cavity heated from below and symmetrically cooled at both sides: Effects of various dirichlet boundary conditions at the bottom wall Roy, S. and Basak, T. Proceedings of the ASME Summer Heat Transfer Conference

Volume: 1 Page: 555-563 DOI:10.1115/HT2005-72353

2005
338 Finite element analysis of natural convection flows in a square cavity with non-uniformly heated wall(s) Roy, S. and Basak, T. International Journal of Engineering Science

Volume: 43 Page: 668-680 DOI:10.1016/j.ijengsci.2005.01.002

2005
339 Existence of value and saddle point in infinite-dimensional differential games Ghosh, M. K. and Shaiju, A. J. J. Optim. Theory Appl.

Volume: 121 Page: 301-325 DOI:10.1023/B:JOTA.0000037407.15482.72

2004
340 Hilbert coefficients and depths of form rings Jayanthan, A. V. and Singh, Balwant and Verma, J. K. Comm. Algebra

Volume: 32 Page: 1445–1452 DOI:10.1081/AGB-120028790

2004